# SDR FDEA202403120278

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517039
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR UPPER SIDE OF THE FLOOR SUPPORT AT STA 339 LBL 60 FOUND CORROSION.  REMOVED CORROSION AT L-1 ENTRY DOOR STA 339 LBL 60 ON FLOOR SUPPORT IAW B757 SRM   51-10-02-0G, OUT OF LIMITS IAW B757 SRM 53-10-15-1A DETAIL IV FIG 101, REMOVED AND   INSTALLED FLOOR SUPPORT IAW B757 SRM'S 51-40-02-0G, 51-40-05-0G ABD B DWG# 141N5170 REV   C & F ITEM -39    MAJOR REPAIR
